# SDR VNAA202410210010

- Difficulty date: October 21, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N589NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15392
- Aircraft time: 19,556 hours, 17,466 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 69053111854
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"I"INITIAL INSPECTION: CRACK ON COCKPIT FLOOR LONGITUDINAL BEAM RBL12 AT CROSSBEAM FS 280. FLOOR STRUCTURE BELOW FLIGHT COMPARTMENT.  COCKPIT FLOOR LONGITUDINAL BEAM RBL12 AT CROSSBEAM FS 280. FLOOR STRUCTURE BELOW FLIGHT COMPARTMENT. WAS REPAIRED PER REO 690-53-11-1854 REV. "
